# SDR RAIA00508014

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 16,540 hours, 15,045 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5569 - STL - PITCH TRIM MAIN AND BACKUP INOP WARNING INDICATION.  MAINTENANCE CYCLED POWER AND GROUND CK OK.
